RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2001, Volume 56, Issue 3(339), Pages 155–156 (Mi umn399)  

This article is cited in 7 scientific papers (total in 7 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Uniqueness of addition in semisimple Lie algebras

I. V. Arzhantsev

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/rm399

Full text: PDF file (180 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2001, 56:3, 569–571

Bibliographic databases:

MSC: 17B20
Accepted: 29.03.2001

Citation: I. V. Arzhantsev, “Uniqueness of addition in semisimple Lie algebras”, Uspekhi Mat. Nauk, 56:3(339) (2001), 155–156; Russian Math. Surveys, 56:3 (2001), 569–571

Citation in format AMSBIB
\Bibitem{Arz01}
\by I.~V.~Arzhantsev
\paper Uniqueness of addition in semisimple Lie algebras
\jour Uspekhi Mat. Nauk
\yr 2001
\vol 56
\issue 3(339)
\pages 155--156
\mathnet{http://mi.mathnet.ru/umn399}
\crossref{https://doi.org/10.4213/rm399}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1859729}
\zmath{https://zbmath.org/?q=an:1057.17007}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2001RuMaS..56..569A}
\transl
\jour Russian Math. Surveys
\yr 2001
\vol 56
\issue 3
\pages 569--571
\crossref{https://doi.org/10.1070/RM2001v056n03ABEH000399}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000172123200005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0039890153}


Linking options:
  • http://mi.mathnet.ru/eng/umn399
  • https://doi.org/10.4213/rm399
  • http://mi.mathnet.ru/eng/umn/v56/i3/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Shchegolev A., “Bijective Pc-Maps of the Unipotent Radical of the Borel Subgroup of the Classical Symplectic Group”, Linear Multilinear Algebra  crossref  isi
    2. K. N. Ponomarev, “Factor morphisms and centroids of locally nilpotent groups”, Algebra and Logic, 50:1 (2011), 29–45  mathnet  crossref  mathscinet  zmath  isi  elib
    3. K. N. Ponomarev, “On definability of addition in Lie algebras”, Siberian Math. J., 52:6 (2011), 1065–1068  mathnet  crossref  mathscinet  isi
    4. K. N. Ponomarev, “Rigid division algebras”, Algebra and Logic, 52:6 (2014), 471–483  mathnet  crossref  mathscinet  isi
    5. O. V. Lyubimtsev, D. S. Chistyakov, “$UA$-properties of modules over commutative Noetherian rings”, Russian Math. (Iz. VUZ), 60:11 (2016), 35–44  mathnet  crossref  isi
    6. A. R. Mayorova, “Uniqueness of addition in Lie algebras of Chevalley type over rings with $1/2$ and $1/3$”, J. Math. Sci., 237:2 (2019), 287–303  mathnet  crossref
    7. D. S. Chistyakov, “Odnorodnye otobrazheniya smeshannykh modulei”, Chebyshevskii sb., 18:2 (2017), 256–266  mathnet  crossref  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:289
    Full text:161
    References:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020